# SDR CHQA20130607217

- Difficulty date: June 7, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 26,076 hours, 21,262 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,254 hours, 19,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522215419
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT SIDE OMEGA BEAM AT FRAME 59 HAS A CRACK IN THE NUT PLATE HOLE.  THE BEAM WAS REPAIRED IAW ETD 2013-145-011759.
